Jump to content
Important Survey - Please Participate ×

Withdrawal from Ativan


[Wi...]

Recommended Posts

I had been taking Ativan 1mg  at bedtime for about 6 years. I started to taper off last September going from 1 mg to 1/2 mg every other day then to 1/4 every other day. Totally cut myself off in January of this year.

 

What I am looking for is to talk to others with regards to withdrawal symptoms both emotional and physical. Just want to see if others are experiencing similar symptoms.

Headaches, ear problems, back spasms etc.

 

Looking forward to hearing success stories.

Link to comment
Share on other sites

Hello Winnie01, Welcome to BenzoBuddies!

 

You've come to the right place to get confirmation and validation for what you're experiencing, we've seen just about everything here, so I'm sure you'll find what you're looking for.

 

We're glad you found us and if you'd like to connect with others, feel free to post on the Post-withdrawal Recovery Support to find the support you need.

 

Please let us know what we can do for you, we're here to help.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...